Number of the records: 1
Affine completeness of Kleene algebras 2
SYS 103038 LBL 01219nam^^2200337^^^450 005 20240121184921.0 100 $a 20040216j1997 m 0sloy03 ba 101 0-
$a eng 102 $a SK 200 1-
$a Affine completeness of Kleene algebras 2 $f Miroslav Haviar, Miroslav Ploščica 463 -1
$1 001 umb_un_cat*103035 $1 010 $a 80-88825-111-1 $1 200 1 $a Acta Universitatis Matthiae Belii $e series mathematics $e natural sciences series $f eds. Alfonz Haviar, Gabriela Monoszová $i Roč. 5 $v No. 5 (1997), pp. 51-61 $1 210 1 $a Banská Bystrica $c Univerzita Mateja Bela $d 1997 $1 215 $a 98 s. $1 702 1 $3 umb_un_auth*0000122 $a Haviar $b Alfonz $1 702 1 $3 umb_un_auth*0000108 $a Monoszová $b Gabriela $f 1955- 606 $3 umb_un_auth*0037046 $a algebra $X algebra 606 $3 umb_un_auth*0086600 $a afinne úplná algebra 606 $3 umb_un_auth*0086601 $a Kleeneho algebra 606 $3 umb_un_auth*0038376 $a štúdie 675 $a 512 700 -0
$3 umb_un_auth*0002686 $a Haviar $b Miroslav $f 1965- $p UMBPF03 $9 50 $4 070 $T Katedra matematiky 701 -0
$3 umb_un_auth*0022272 $a Ploščica $b Miroslav $4 070 $9 50 801 -0
$a SK $c 20040216 $g AACR2 801 $b BB301
Number of the records: 1